# SDR HEEA0013816

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5128
- Make and model: Skrsky S76A
- Aircraft serial: 760181
- System (JASC): 2420 · AC Generation System
- Part: Generator Contro
- Part number: 7655009005108
- Condition: Failed
- Location: Ac Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C GENERATOR WOULD NOT COME ON BY ITSELF.
